# SDR SWIA202157756

- Difficulty date: February 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR HINGE HALF, FUSELAGE SIDE, HAS SCRATCHES/GOUGES ON ALL LUG LANDS, AND THE FWD 5 LUGS HAVE SCRATCHES/GOUGES.     (C-CHECK RO 4/22/2021)    REMOVED AND INSTALLED NEW PAX DOOR FUSELAGE HINGE REF-CRJ-700 SRM 53-21-23-201-007 A01 AND DWG SH670-31810 REV AE, LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
